MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/jmg.20.4.307

Медицинская библиотека · Journal of medical genetics · 1983

Phenazopyridine induced methaemoglobinaemia associated with decreased activity of erythrocyte cytochrome b5 reductase.

Daly J S, Hultquist D E, Rucknagel D L

Клинический случайСтатьяПоддержка службы здравоохранения СШАПеревод в очереди

Аннотация

A 25-year-old woman taking usual doses of phenazopyridine developed her third clinically significant episode of cyanosis. Life threatening methaemoglobinaemia was documented and was treated with methylene blue. The patient and several members of her family showed decreased activities of erythrocyte NADH-cytochrome b5 reductase, predisposing them to the development of clinically significant methaemoglobinaemia when challenged with oxidant drugs.

Для цитирования: Daly J S, Hultquist D E, Rucknagel D L. Phenazopyridine induced methaemoglobinaemia associated with decreased activity of erythrocyte cytochrome b5 reductase.. Journal of medical genetics. 1983. DOI: 10.1136/jmg.20.4.307.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.